# SDR HEEA966545

- Difficulty date: January 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 150SG1064
- Condition: Shorted
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED ARMATURE IN STARTER GEN.  WHEN PUT ON TEST, BRUSHES WERE ARCHING EXCESSIVELY.  FOUND ARMATURE COMMENTATOR SHORTED OUT.
